# SDR MU1Z2011020200004

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 17,179 hours, 7,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP INTERCONNECTING STRUT ON BOTH LT AND RT SIDES PROXIMITY SENSORS BENT.
